Hi, I have been on Zoloft for 2 years and gained 8KG, like everyone else I thought it was the lifestyle I was leading, untill I read other peoples posts. For the past 3 months,I have been going to the gym at least 4 times per week, watching what I eat and leading a healthy lifestyle......... and guess what??? no change in weight what so ever, if anything I have gained even more weight in the last 3 months.
I was originally prescribed 100mg per day which was fine for about the first 12months, all my mood swings disapeared, I felt the happiest I had ever been in my life, and my husband & family really loved the "new me" - So did I for that matter. However over the last 12 months I have noticed significant side effects, such as the weight gain, sever night sweats where I wake up dripping and have to dry myself off and change my Pj's at least once during every night and also loss of libido.
I have never been on Zoloft but I took Lexapro and gained 22 pounds in 6 months. I would get up in the middle of the night and eat. I know many SSRI's cause weight gain. Like others have said, if you decide to go off, wean slowly. Withdrawals are nasty.
Thank you Karen for the welcome. I will be talking to my doctor about the wellbutrin because now you are the second person that suggested that. Thank you again and I will keep you posted.